# SDR AALA990292

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 1500P0228
- Condition: Defective
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DFW - FLT 1946 - DURING CRUISE AT FL370, BOTH PACKS FAILED AT THE SAME TIME.  CREW INITIATED AN EMERGENCY DESCENT AND DEPLOYED OXYGEN MASKS.  AT FL100 THE AIRCRAFT LEVELED OFF AND THE RIGHT PACK STARTED WORKING AGAIN.  LEFT PACK WAS CYCLED AND STARTED TO WORK AGAIN.  FLIGHT REMAINED AT FL100 FOR THE REMAINDER OF THE FLIGHT WITH PACKS OPERATING NORMALLY.  AIRCRAFT LANDED DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND RIGHT AND LEFT PACK AUTO SHUTOFF RELAYS TO BE FAULTY.  REPLACED RIGHT AND LEFT PACK AUTO SHUTOFF RELAYS AND AS A PRECAUTIONARY, REPLACED ENGINE DIFFERENTIAL PRESSURE SWITCHES.  AIRCRAFT WAS FLOW ON A FUNCTIONAL FLIGHT TEST AND THE SYSTEM OPERATED NORMALLY.  SYSTEM GROUND CHECKED NORMALY OPERATION.
